PatPalmer...calling PatPalmer! stat!PatPalmer........

Discussion in 'Fibromyalgia Main Forum' started by tandy, Aug 5, 2003.

  1. tandy

    tandy New Member

    Did I get your attention!!?? LOL I posted a question for you under Beks post tonight.When you get a chance could you take a peek,and guide me once again??
    Many thanks!!My OLE is 20%oleurpein......is that too strong?Go peek will ya......I think i'm herxin a bit.
    And I think Bek needs ya too!!!busy,busy,busy!! We love ya!!
  2. Plantscaper

    Plantscaper New Member

    Tandy,

    From your symptoms, it does sound like you are herxing...now, if you want to keep it at a minimal level, I would wait on taking the next dose...how long have you been taking the l50mg? Since you are having herxing symptoms, I would not increase until the herxing has quieted down a good bit..and drink lots of water..You generally feel lousy when herxing..

    Plantscaper
  3. tandy

    tandy New Member

    I've taken 1 a day of 150mgs,for 10 days.I just increased it the day before yesterday to twice a day.(now at 300)
    Now at 150 I felt fine!!but the increase has brought about a herx!!(so I think?)I'm very flu feeling,achy legs,slight headache,lightheaded and nauseated.Just one of those wanting to stay right in bed kinda days!! I'm sick to my stomache now :( If I skip a dose...when and at what dose should I resume?Thanks for the help!! I need it today~
  4. Plantscaper

    Plantscaper New Member

    Did you space it out, 6 hours between each l50mg dose? Don't ever take the two together, until later in the program...when your body is used to it a lot more..

    Did not realize you had been on it that long..Good going, Girl!..you are coming along..your body has starting killing off more, with that second dose..and that is why you don't feel very good...adjust it according to how much you feel you can tolerate..going slowly will still get you there, however..

    Hope all goes well,
    Plantscaper
  5. tandy

    tandy New Member

    I took one in the morning with my toast.And the other with Dinner at 5-6pm. I went back and read a post on OLE and it stated that you want a brand with at least 10%oleurpein.....Mine says it contains 20%.Is that too strong?
    I had'nt even realized that fact untill I started feeling fluish. Thanks for all your time...hope your day is going well. :)
  6. Plantscaper

    Plantscaper New Member

    I think it depends more on the size of the capsule (when I went from a 500mg to a l50mg capsule and strength was suppose to be higher in the lower size capsule, this is what made my herx more much tolerable), than the strength indicated (I have read that it is not always correct)...

    Some herxing is to be expected, just so long as it it tolerable...if you need to go back to just l50mg, that's fine..stay there longer and add when you think appropriate..I hope that makes sense..a little fuzzy-headed today..

    Do you know how Bek is doing?

    Plantscaper
    [This Message was Edited on 08/06/2003]
  7. tandy

    tandy New Member

    I'm gonna back off and go back down to the 150 a day~Maybe I did'nt wait long enough to double my dose quite yet??I'll see how it goes from here......I'm not about to give up thats for sure!! So I skipped my 2nd dose last night,and have yet to take any today(maybe with dinner) I feel an ease up in the herx.Still very achy,but not as lightheaded or nauseous~ Your great for all the advice&I do appreciate it much!! Regards :)
    Not sure how Beks doing?I'll take a look for her "itch" post!Hope she's doing better thou~
    [This Message was Edited on 08/06/2003]
  8. PatPalmer

    PatPalmer New Member

    Sorry, i`ve not spent much time on here for 2 days, things have a way of taking over in my house - it`s mad...

    Plantscaper`s more of an expert on OLE than I am now, she always has the best advice, so thanks Amelia for all your support. There`s nothing I can add, but just wanted to let you know I wasn`t ignoring you.
    This DD is horrible business, I hope the OLE helps you in the same way it did my daughter, she`s not completely cured, but so much better now.

    Love Pat
  9. tandy

    tandy New Member

    I've backed down to 150mg once a day.The majority of the "herx" is gone,with one thing remaining.....a sinusy type headache!! I keep taking something to relieve it,it'll feel better...then it comes back.So 3 times a day i'm feeling this stuffy,sinus type headache!!Lots of nasal drainage down the throat too. is this a good sign?seems so.... even tho it does'nt feel pleasant!!Just wondered what you thought.....is this a common reaction?and how long will this generally last? (at least the nausea&lightheaded is gone!!!big plus!!) Thanks again~
    One more thing..... when I'm about a month or so into this,are you suppose to start pulsing?Like 2 weeks on...1 week off?
    Take care :)
  10. Plantscaper

    Plantscaper New Member

    This is herxing on the sinuses...and is a very good sign..You just haven't gotten to the positive, good feeling effects..You could help it along, using a saline solution in your nose, to help clear out the debris..and drinking plenty of water..

    Well, don't think about the pulsing until you have reached a fairly long period of feeling all the positive effects..Actually, I did not start pulsing until 2 months into the program, which is when I noticed some tolerance building up..a month may be too early, since I think you are going to have a longer period of herxing..

    Plantscaper
  11. tandy

    tandy New Member

    I'll continue as is!!I did do the warm salt in my nostrils this morning,but thats it so far. I'll add that a couple times a day also.I am drinking more water to try to flush stuff out.....maybe not enough thou??Will continue that also!!Thanks for your response!!

[ advertisement ]